Pathwise solutions of Stochastic differential equations

Karandikar , Rajeeva L. (1981) Pathwise solutions of Stochastic differential equations Sankhya: The Indian Journal of Statistics, Series A, 43 (2). pp. 121-132. ISSN 0972-7671

Full text not available from this repository.

Official URL:


A formula for evaluating pathwise, the solution to a stochastic differential equation with continuous semimartingale differentials is obtained under the usual lipschitz condition on the coefficients. As an application of this result, a formula for the natural increasing process associated with a continuous local martingale is obtained.

Item Type:Article
Source:Copyright of this article belongs to Indian Statistical Institute.
ID Code:73333
Deposited On:02 Dec 2011 08:16
Last Modified:02 Dec 2011 08:19

Repository Staff Only: item control page